Ok so i have been on the pill for 6 months; never missed a pill and take them within the same hour of eachother every day. During sex my boyfriend and i start without a condom because it is better for me but always put one on once i'm "warmed up". anyway he also pulls out before he ***s so we have both been very responsible with birth control techniques.
On my last period i started on a sunday and ended on a thursday. Since i'm a sunday starter for the pill i had to wait friday and saturday pill free, during which my boyfriend and i had sex (protected as described before). anyway during this cycle i have had weird cramping throughout. I should start my next period next week but this week i have had dark brown discharge. I was wondering if this was normal or is it implantation bleeding? Between the weird cramps and not normal discharge i am afraid i am preganant?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?